# SDR USAA2015033100006

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 48,091 hours, 17,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A9351
- Condition: Detached
- Location: L1 Door
- Part time: 37,985 hours, 5,202 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PULLING INTO GATE DOOR 1L WAS DISARMED.  WHEN AGENT OPENED DOOR, SLIDE APPEARED TO FALL OUT OF POSITION PREVENTING DEPLANING.  REPLACED THE L1 DOOR SLIDE IAW TASK CARD 26L00025010.
